Workshop: Frontline Gift Officer

June 9, 2022 from 11:00am - 4:30pm ET (Online)

Overview


In any fundraising effort, the majority of the dollars raised will almost always come from a relatively small group of generous donors. That's why it’s so important to have gift officers on the front lines who can cultivate, solicit, and steward top prospects in a personalized way. Doing so will increase the likelihood that those donors will give at the highest levels this year, and will help keep them engaged and supportive for years to come.

Join us on Thursday, June 9th for a one-day interactive workshop and learn how to become a more effective frontline gift officer.

Participants will have an opportunity to:

  • Discover the most effective techniques in frontline fundraising
  • Participate in skill-building exercises and focused small-group discussions
  • Network with peers to share examples, ideas, and experiences
  • Obtain workshop handouts and other materials
  • Earn CFRE credit
  • And more!

This event is ideal for new and experienced frontline gift officers who wish to improve their ability to cultivate, solicit and steward leadership donors.

  • Save $75 when you register by Friday, May 20th
  • AGN Members save an additional 20%
  • Receive further discounts when registering multiple attendees from one institution

Program

(all times are EDT)


10:50am - Workshop Sign-In Begins

11:00am - Welcome/Overview of the Day 

11:15am - Developing Portfolios (15 minutes)

Learn how to develop and manage a portfolio of prospects and donors.

11:30am - Small Group Breakout #1 (45 minutes)

Engage in small-group discussions to talk about issues, share examples, and exchange ideas.

12:15pm - Meeting with Prospects (15 minutes)

Discover how to secure and conduct successful meetings with prospects and donors.

12:30pm - Small Group Breakout #2 (30 minutes)

Engage in small-group discussions to talk about issues, share examples, and exchange ideas.

1:00pm - Break (60 minutes)

2:00pm - Welcome Bac

2:15pm - Making the Ask (15 minutes)

Find out how to execute effective face-to-face solicitations.

2:30pm - Small Group Breakout #3 (45 minutes)

Engage in small-group discussions to talk about issues, share examples, and exchange ideas.

3:15pm - Evaluating Productivity (15 minutes)

Examine ways to measure, analyze, and improve frontline gift officer activity.

3:30pm - Small Group Breakout #4 (30 minutes)

Engage in small-group discussions to talk about issues, share examples, and exchange ideas.

4:00pm - Bringing It All Together

Conclude the day with a summary of lessons learned and opportunities to continue learning.

4:15pm - Workshop Ends

Faculty


Amanda Davis  

Amanda is a leader in the field of educational advancement and an expert on direct appeals, leadership giving, and campaign management. With over 15 years of experience, she has led programs at The University of Oklahoma Foundation, Oklahoma State University Foundation, and the University of New Orleans. She holds B.A. in English and Sociology from the University of Missouri-Columbia and an M.P.A. from University of Missouri-Kansas City. Outside of work, Amanda enjoys watching classic cinema, traveling with her family, and watching the antics of her dogs. Her philosophy is that annual giving is the foundation of all giving.

 

Meredith Johnston  

Meredith is a leader in the field of educational advancement and an expert on direct appeals, leadership giving, and digital campaigns. With over twenty years of experience, she has led programs at Scripps Research, UC Riverside, UC San Diego, and Oklahoma State University. She holds a B.A. in Literature from the University of North Texas. Outside of work, Meredith enjoys reading, caring for animals, and camping with her family. Her philosophy is that data is your most valuable tool.

 

Dan Allenby Principal & Founder at Annual Giving Network

Dan is an author, speaker, and consultant who has worked with educational institutions for more than 25 years to improve their fundraising results. An internationally recognized expert on annual giving, he is a CASE Laureate and recipient of the prestigious Crystal Apple Award for Teaching Excellence. His book Ideas for Annual Giving offers designs for helping organizations increase their levels of sustainable philanthropic support.

Dan has led annual giving and membership programs at Boston University, Tufts University, Georgetown University, and the National Geographic Society. He also served on the faculty for CASE’s Summer Institute in Educational Fundraising and chaired its Senior Annual Giving Professionals Conference and Annual Giving Workshop for five collective terms. He holds a B.A. in History from James Madison University and a M.B.A. from Boston College. Outside of work, Dan enjoys spending time with his family, writing songs, and getting away to the beaches of Cape Cod. His philosophy is that success comes from focusing on what’s right in front of you.


For more information about this workshop, please contact us at 888.407.5064 or [email protected].